# SDR REXA2016102002067

- Difficulty date: October 20, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 20,055 hours, 12,746 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362851
- Condition: Corroded
- Location: Fs 743 -763
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD FUSELAGE SEAT TRACK CORRODED.  REMOVED, FABRICATED, LOCATED,DRILLED, AND INSTALLED THE SEAT TRACK IAW REO 670-53-00-343 REV M AND  SRM  51-40-11-001-001-A01 AND CJR 900 AMM 53-00-49-400-801-A01
